MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM; DISPENSER, CEMENT

DEPUY SPINE INC EXPEDIUM; DISPENSER, CEMENT
Catalog Number 279726500
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while cementing the trialtis screws a malfunction in applying the cement occurred and it pushed back between needle and cannula.Unknown surgical delay.No patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
EXPEDIUM
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25232433
Report Number1526439-2026-00619
Device Sequence Number16041510
Product Code KIH
UDI-Device Identifier10705034199528
UDI-Public(01)10705034199528
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number279726500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown